MathSciNet Relay Station
MathSciNet bibliographic data
MR1625713 34C25
Campos, Juan; Torres, Pedro J. On the structure of the set of bounded solutions on [of] a periodic Liénard equation. Proc. Amer. Math. Soc. 127 (1999), no. 5, 1453–1462.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement